# SDR AC2A081232

- Difficulty date: October 28, 2002
- Submitted: November 11, 2002
- Operation: Air carrier
- Aircraft: N7159H
- Make and model: Bell 206L-3
- Aircraft serial: 51397
- Aircraft time: 11,335 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: 206323021
- Part serial: 95119
- Condition: Corroded
- Location: Mlg
- Part time: 581 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND UNDER THE SADDLE SUPPORT CLAMP AND PART HAD ONLY 581 HOURS ON IT. REPLACED THE CROSSTUBE.
